Connect
MJA
MJA

Seizures related to praziquantel therapy in neurocysticercosis

Saliya S Hewagama, Jonathan D Darby, Harsha Sheorey and John R Daffy
Med J Aust 2010; 193 (4): 246-247.
Published online: 16 August 2010

To the Editor: Seizures can be precipitated by treatment with praziquantel in patients with underlying neurocysticercosis, but this is rare and has not previously been described in Australia. We describe the case of a patient who developed seizures after antischistosomal therapy.

  • Saliya S Hewagama
  • Jonathan D Darby
  • Harsha Sheorey
  • John R Daffy

  • St Vincent’s Hospital, Melbourne, VIC.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.